# SDR DXTA2024012510723

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 13,842 hours, 9,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2044M2160M
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL INTERIOR EMERGENCY LIGHTS AND THE LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE. ARRIVED AT AC. POWERED ON EMERGENCY BAIT SWITCH, CONFIRMED DISCREPANCY AND TOOK NOTE OF ALL UNLIT EMER LIGHTS. RESEARCHED AC MM AND WDMS. ARRIVED AT AC. GAINED ACCESS AND PERFORMED TROUBLESHOOTING. TROUBLESHOT ISSUE TO FAULTY #1 AND #2 BATTERY PACKS. ONE BATTERY PACK CURRENTLY ON ORDER. N916QS HAD A SURPLUS OF QTY 2 BATTERY'S. WORKED WITH MCC AND MATERIALS TO PROCESS UNITS FOR USE IN N375QS. WORK DONE IAW CE-680 AMM 33-50-10 & WDM 33-51-01. 24JAN2024
